# SDR DALA2018030501388

- Difficulty date: March 4, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 33,149 hours, 22,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERNAL FITTING STA Y=994 BEAM 4, ALSO INTERNAL FITTING Y=954 BEAM 2 AT AFT CARGO COMPARTMENT DOOR. FITTINGS STA Y=994 AND Y=954 WERE REPLACED PER SRM 51-41-01-0G, 51-41-05-0G, AND DWG 9957665 REV R.
